# SDR IPXA10M58793

- Difficulty date: February 27, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 40,766 hours, 8,075 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: NRC67621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1,  LT INBD FOREFLAP INBD AFT CORNER IS CHAFED AND DELAMINATED     PERFORMED WET LAY-UP REPAIR REF SRM 57-50-80 REPAIR 2.
